MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVRS 25MM BSPLT HA+ADPTR; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented

ZIMMER BIOMET, INC. COMP RVRS 25MM BSPLT HA+ADPTR; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Catalog Number 010000589
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: item # 118000, 25mm versa-dial taper adaptor, lot # j8005184 item # 115310, comp rvrs shldr glnsp std 36mm, lot # j1961608 item # 110031399, hmrl tray std std, lot # 67478189 item # 110031418, cr prolong 36mm brng std, lot # 67246432 product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the glenosphere disassociated from the baseplate.The patient underwent a revision procedure.Attempts have been made and no further information has been provided.

Brand Name
COMP RVRS 25MM BSPLT HA+ADPTR
Common Device Name
Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25678331
Report Number0001825034-2026-01951
Device Sequence Number4671414
Product Code KWS
UDI-Device Identifier00880304532465
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number010000589
Device Lot Number67602568
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date07/01/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight164 LB